# SDR GTIA2022011736221

- Difficulty date: January 14, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N692NK
- Make and model: Airbus A320-232
- Aircraft serial: 8611
- Aircraft time: 9,748 hours, 4,467 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE AND R4 DOOR ASSIST BOTTLE REQUIRES SERVICING. -SERVICED L1 DOOR ASSIST BOTTLE AND R4 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
